MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION

BOSTON SCIENTIFIC CORPORATION FILTERWIRE EZ?; TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Model Number H749201001900
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The patient with stenosis at the initial segment of the internal carotid artery underwent percutaneous carotid artery stent implantation under angiographic guidance with a 190 cm filterwire placed across the lesion.The target lesion showed 80% stenosis in a mildly tortuous and moderately calcified carotid artery.A 10.0-31 carotid wallstent was advanced to the target lesion; however, the stent could not be released or withdrawn normally.The stent and delivery system became stuck together and were removed together with the filterwire through an unknown 8f guiding catheter positioned high in the vessel.The device was exchanged, and another filterwire and a 7 x 40 carotid artery stent were used to complete the procedure.No additional maneuvers were required.No challenging anatomy, or other procedural factors were reported to have contributed to the event.There were no patient complications as a result of this event, and the patient was stable post-procedure.
 
Additional Manufacturer Narrative
E1: initial reporter phone: (b)(6).Good faith effort attempts were made to try and retrieve product status and additional details regarding the reported event, but further information was unable to be obtained.

Brand Name
FILTERWIRE EZ?
Common Device Name
TEMPORARY CORONARY SAPHENOUS VEIN BYPASS GRAFT FOR EMBOLIC PROTECTION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25246690
Report Number2124215-2026-27446
Device Sequence Number9562571
Product Code NFA
UDI-Device Identifier08714729470854
UDI-Public(01)08714729470854(17)260930(10)34957736
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model NumberH749201001900
Device Catalogue NumberH749201001900
Device Lot Number0034957736
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date07/13/2026
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: 8F.; STENT: 10.0-31 CAROTID WALLSTENT.
Patient Age69 YR
Patient SexFemale
Patient Weight63 KG